Skip to main content
×
Home
    • Aa
    • Aa
  • Access
  • Cited by 8
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Saad Eddin, Sumaia 2013. Explicit upper bounds for the Stieltjes constants. Journal of Number Theory, Vol. 133, Issue. 3, p. 1027.


    Atkinson, Bruce W. 2012. Meromorphic representations of products of complex arithmetic progressions. Aequationes mathematicae, Vol. 83, Issue. 3, p. 295.


    Ishikawa, H. and Thuswaldner, J. M. 2004. On the asymptotic behavior of the Laurent coefficients of a class of Dirichlet series. Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg, Vol. 74, Issue. 1, p. 11.


    Kanemitsu, S. Kumagai, H. Srivastava, H.M. and Yoshimoto, M. 2004. Some integral and asymptotic formulas associated with the Hurwitz Zeta function. Applied Mathematics and Computation, Vol. 154, Issue. 3, p. 641.


    Shirasaka, S. 2002. On the Laurent coefficients of a class of Dirichlet series. Results in Mathematics, Vol. 42, Issue. 1-2, p. 128.


    Ishibashi, Makoto and Kanemitsu, Shigeru 1999. Dirichlet series with periodic coefficients. Results in Mathematics, Vol. 35, Issue. 1-2, p. 70.


    Balakrishnan, U. 1986. Laurent expansion of Dirichlet series. Bulletin of the Australian Mathematical Society, Vol. 33, Issue. 03, p. 351.


    Berndt, Bruce C and Evans, Ronald J 1983. Chapter 7 of Ramanujan’s second notebook. Proceedings Mathematical Sciences, Vol. 92, Issue. 2, p. 67.


    ×
  • Proceedings of the Edinburgh Mathematical Society, Volume 21, Issue 1
  • March 1978, pp. 25-32

Generalised Euler constants

  • J. Knopfmacher (a1)
  • DOI: http://dx.doi.org/10.1017/S0013091500015844
  • Published online: 01 January 2009
Abstract

Let the Laurent expansion of the Riemann zeta function ξ(s) about s=1 be written in the form

It has been discovered independently by many authors that, in terms of this notation, the coefficient

    • Send article to Kindle

      To send this article to your Kindle, first ensure coreplatform@cambridge.org is added to your Approved Personal Document E-mail List under your Personal Document Settings on the Manage Your Content and Devices page of your Amazon account. Then enter the ‘name’ part of your Kindle email address below. Find out more about sending to your Kindle.

      Note you can select to send to either the @free.kindle.com or @kindle.com variations. ‘@free.kindle.com’ emails are free but can only be sent to your device when it is connected to wi-fi. ‘@kindle.com’ emails can be delivered even when you are not connected to wi-fi, but note that service fees apply.

      Find out more about the Kindle Personal Document Service.

      Generalised Euler constants
      Your Kindle email address
      Available formats
      ×
      Send article to Dropbox

      To send this article to your Dropbox account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your Dropbox account. Find out more about sending content to Dropbox.

      Generalised Euler constants
      Available formats
      ×
      Send article to Google Drive

      To send this article to your Google Drive account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your Google Drive account. Find out more about sending content to Google Drive.

      Generalised Euler constants
      Available formats
      ×
Copyright
Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

(2) B. C. Berndt , On the Hurwitz zeta function. Rocky Mountain J. Math. 2 (1972), 151157.

(3) B. C. Berndt , Character analogues of the Poisson and Euler-MacLaurin summation formulas with applications, J. Number Theory 7 (1975), 413445.

(6) W. E. Briggs & S. Chowla , The power series coefficients of ζ(s), Amer. Math. Monthly 62 (1955), 323325.

(11) E. Landau , Über eine idealtheoretische Funktion. Trans. Amer. Math. Soc. 13 (1912), 121.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Proceedings of the Edinburgh Mathematical Society
  • ISSN: 0013-0915
  • EISSN: 1464-3839
  • URL: /core/journals/proceedings-of-the-edinburgh-mathematical-society
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×